# SDR VNAA20251015046

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 J ANGLE IS CORRODED.   NEW SERVICEABLE ANGLE DRILLED UP AND INSTALLED IAW CRJ 700 SRM TASK 51-42-21-001-001-A01, AND SRM TASK 51-42-06-001-001-A01.
